# SDR IPXA2025011359796

- Difficulty date: January 7, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 38,255 hours, 25,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 5300072R51
- Condition: Faulted
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT: REFERANCE FRAME REPAIR T3F18E005ERCC, CORRECTIVE ACTION 6 & 7 SURFACE HFEC PERFORMED ON CUTOUT ON FRAME 1500 IN AFT PIT REQUIRES RII AUTHERIZATION.  ACCOMPLISH REPAIR PER EA 757-5360-27-A3758, REV- PRIOR TO FURTHER FLIGHT.  VERIFIED RECEIVING OF FINAL EA #757-5360-27-A3758 REV - WORKED STEPS 1 - 12 WITHOUT DEVIATIONS. RECEIVED EO-92445-REQ1 ACCOMPLISHED STEP 1 WITHOUT DEVIATIONS.  REVIEWED
